A convexity test for control point based curves
Annales mathematicae et informaticae, Tome 38 (2011), pp. 37-44
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2011_38_a3,
author = {Imre Juh\'asz},
title = {A convexity test for control point based curves},
journal = {Annales mathematicae et informaticae},
pages = {37--44},
year = {2011},
volume = {38},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2011_38_a3/}
}
Imre Juhász. A convexity test for control point based curves. Annales mathematicae et informaticae, Tome 38 (2011), pp. 37-44. http://geodesic.mathdoc.fr/item/AMI_2011_38_a3/